# SDR SWAA2024071801505

- Difficulty date: June 13, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N7876A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29355
- Aircraft time: 56,686 hours, 31,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED STA663.75 AND LBL8 AT CENTER WING BOX 2024-376712<[01] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25.;[02] ON STEPS 5 AND 6; TOOL USED P/N: NORTEC 500D; S/N: 500X1693P030457; CAL DUE: 15-OCT-24.;[03] REPAIRED ANGLE STA663.75 AND BTW LBL5 TO LBL25 AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 .SEE INDIVIDUAL SIGN OFF BELOW;[04] REPAIRED ANGLE STA663.75 AND BTW LBL5 TO LBL25 AT CENTER WING BOX IAW B737-700 SRM 57-10-10-2R-5 REPAIR 5 .SEE INDIVIDUAL SIGN OFF BELOW
